International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 122

Research Paper | Mathematics | Iraq | Volume 6 Issue 2, February 2017


Fibrewise Bitopological Spaces

Y. Y. Yousif [4] | L. A. Hussain


Abstract: We introduce and discus recent type of fibrewise topological spaces, namely fibrewise bitopological spaces, Also, we introduce the concepts of fibrewise closed bitopological spaces, fibrewise open bitopological spaces, fibrewise locally sliceable bitopological spaces and fibrewise locally sectionable bitopological spaces. Furthermore, we state and prove several propositions concerning with these concepts.


Keywords: Fibrewise bitopological spaces, fibrewise closed bitopological spaces, fibrewise open bitopological spaces, fibrewise locally sliceable bitopological spaces and fibrewise locally sectionable bitopological spaces


Edition: Volume 6 Issue 2, February 2017,


Pages: 978 - 983


How to Cite this Article?

Y. Y. Yousif, L. A. Hussain, "Fibrewise Bitopological Spaces", International Journal of Science and Research (IJSR), Volume 6 Issue 2, February 2017, pp. 978-983, https://www.ijsr.net/get_abstract.php?paper_id=ART20164692

How to Share this Article?






Similar Articles with Keyword 'bitopological'

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 2230 - 2233

On Nano Generalized Pre Closed Sets in Nano Bitopological Spaces

K. Bhuvaneswari [3] | R. Srividhya

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1292 - 1295

On Nano (1,2)* Generalized - Closed Sets in Nano Bitopological Space

K. Bhuvaneswari [3] | H. Rasya Banu

Share this Article


Top